Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 27, NWS Miami, FL

October 3, 2020Palm Beach County, Florida

NWS Miami, FL issued this flash flood warning at Oct 3, 2020, 9:13 PM EDT for Palm Beach County, Florida. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2020, 9:13 PM EDT (01:13 UTC)
Expired
Oct 4, 2020, 1:15 AM EDT
In force
4 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 113 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 9:28 PM EDTFLOOD2 Ne Boynton Beach, FLBOYNTON BEACH POLICE REPORTED THAT GATEWAY BOULEVARD WAS CLOSED DUE TO FLOODING NEAR SEACREST BOULEVARD.
Oct 3, 10:31 PM EDTHEAVY RAIN 5.443 Sse Lake Worth, FLTOTAL SO FAR OVER PREVIOUS 4 HOURS. MESONET STATION CW4042 LANTANA.
Oct 3, 11:42 PM EDTHEAVY RAIN 5.453 Sse Lake Worth, FLSTORM TOTAL SO FAR TODAY AT WEATHER UNDERGROUND STATION KFLLANTA2.
Oct 3, 11:43 PM EDTHEAVY RAIN 4.753 Nnw Ocean Ridge, FLSTORM TOTAL SO FAR AT WEATHER UNDERGROUND STATION KFLLANTA17.
Oct 3, 11:45 PM EDTHEAVY RAIN 4.162 Nnw Boynton Beach, FLSTORM TOTAL SO FAR AT WEATHER UNDERGROUND STATION KFLBOYNT80, MEADOW LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

355 
WGUS52 KMFL 040113
FFWMFL
FLC099-040315-
/O.NEW.KMFL.FF.W.0027.201004T0113Z-201004T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
913 PM EDT Sat Oct 3 2020

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Eastern Palm Beach County in southeastern Florida...

* Until 1115 PM EDT.

* At 913 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  West Palm Beach, Boynton Beach, Delray Beach, Lake Worth, Palm 
  Beach, Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis, 
  Village Of Golf, Dunes Road, Kings Point, Lake Clarke Shores, 
  Hypoluxo, South Palm Beach, Gulf Stream, Briny Breezes, Manalapan 
  and Seminole Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2665 8004 2665 8002 2643 8005 2644 8015
      2666 8013

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...0.5-2 INCHES IN 2 HOURS 

$$

RAG
3 follow-up statements
164 
WGUS72 KMFL 040136
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
936 PM EDT Sat Oct 3 2020

FLC099-040315-
/O.CON.KMFL.FF.W.0027.000000T0000Z-201004T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
936 PM EDT Sat Oct 3 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS 
EVENING FOR EASTERN PALM BEACH COUNTY...

At 936 PM EDT, local law enforcement reported flooding leading to 
street closures in Boynton Beach. Between 2 and 5 inches of rain 
have fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  West Palm Beach, Boynton Beach, Delray Beach, Lake Worth, Palm 
  Beach, Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis, 
  Village Of Golf, Dunes Road, Kings Point, Lake Clarke Shores, 
  Hypoluxo, South Palm Beach, Gulf Stream, Briny Breezes, Manalapan 
  and Seminole Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2665 8004 2665 8002 2643 8005 2644 8015
      2666 8013

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...0.5-2 INCHES IN 2 HOURS 

$$

RAG
622 
WGUS52 KMFL 040300
FFWMFL
FLC099-040515-
/O.EXT.KMFL.FF.W.0027.000000T0000Z-201004T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
1100 PM EDT Sat Oct 3 2020

The National Weather Service in Miami has extended the

* Flash Flood Warning for...
  Eastern Palm Beach County in southeastern Florida...

* Until 115 AM EDT.

* At 1100 PM EDT, local law enforcement reported heavy rain across 
  the warned area. Between 3 and 6 inches of rain have fallen. Flash 
  flooding is ongoing. Although heavy rainfall is ending, additional 
  rain is possible and time is needed for water to drain from 
  flooded areas.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  West Palm Beach, Boynton Beach, Delray Beach, Lake Worth, Palm 
  Beach, Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis, 
  Village Of Golf, Dunes Road, Kings Point, Lake Clarke Shores, 
  Hypoluxo, South Palm Beach, Gulf Stream, Briny Breezes, Manalapan 
  and Seminole Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2665 8004 2665 8002 2643 8005 2644 8015
      2666 8013

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...0.5-1 INCH IN 2 HOURS 

$$

SPM
100 
WGUS72 KMFL 040512
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
112 AM EDT Sun Oct 4 2020

FLC099-040521-
/O.EXP.KMFL.FF.W.0027.000000T0000Z-201004T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
112 AM EDT Sun Oct 4 2020

...THE FLASH FLOOD WARNING FOR EAST CENTRAL PALM BEACH COUNTY WILL
EXPIRE AT 115 AM EDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 2665 8004 2665 8002 2643 8005 2644 8015
      2666 8013

$$

SPM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 8:37 PM EDT, 36 minutes earlier.

Area forecast discussion, Oct 3, 8:37 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
837 PM EDT Sat Oct 3 2020

.Update...
A stationary boundary remains anchored across South Florida in
the 21Z surface analysis from the Weather Prediction Center.
Showers and thunderstorms continue to materialize near the
boundary, which is draped across the northern portions of the
County Warning Area and extending into the offshore Gulf Waters.
Activity inland should gradually wane into the overnight hours
with additional development possible across the local waters,
where nocturnal instability is greatest.

For tomorrow, the forecast remains unchanged at this time with
some drier air slowly infiltrating the area as the low-level ridge
gradually builds into the region. Have extended the Coastal Flood
Statement for the east coast for at least one more high-tide
cycle as tide gauges continue to run too uncomfortably higher
than predicated values, which could come close to minor flooding
levels. This should allow the night crew a little more time to
access trends for Sunday.

&&

.Prev Discussion... /issued 751 PM EDT Sat Oct 3 2020/

Aviation...
Generally VFR though some convection could linger around into the
overnight hours bringing bouts of sub-VFR to impacted terminals.
Lighter wind overnight will eventually pick up out of the
east on Sunday morning. Highest rain chances are north and west,
around PBI and APF, on Sunday as some drier air attempts to move
into the area. Still cannot rule out some showers and storms on
Sunday though.

Prev Discussion... /issued 335 PM EDT Sat Oct 3 2020/

.Flood Watch continues for portions of Southeast Florida...

Short Term (Today Through Sunday)...

Rest of Today

A stalled stationary boundary continues to be the foci for rainfall
development across a greater portion of South Florida. Latest short-
term model guidance hints at modest surface moisture convergence
(roughly 20 g/kg*s) pinned along the Atlantic coast through tonight.
Furthermore, higher moisture quantities are being fluxed towards
coastal/metro portions of the Atlantic via modest SE 850-925 hPa
flow. The 03.12Z MFL sounding indicates a deep moisture profile,
with PWI (precipitable water indices) measuring 2.27 ins. A tall,
narrow CAPE profile indicates that any developing convection will be
capable of warm, efficient rainfall processes. These favorable
mesoscale factors are being partially offset by several short-wave
ridges moving through the upper/mid-level flow, inducing modest
subsidence via differential anticyclonic vorticity advection. Upper
level confluent flow is also evident across southeast portions of
the region, implying unfavorable 250 hPa convergence  With these
competing factors, areas where subsidence is minimized and upper
level dynamics remain non-hostile will be areas to closely monitor,
especially in recently saturated regions. Therefore flooding still
remains the primary concern through the rest of the day, especially
with any meandering or back-building showers/storms.

Sunday

The western Atlantic ridge is forecast to gradually build in towards
the region, indicated by rising heights (dam) at 500 hPa. With South
Florida under the southwestern portion of the feature, boundary-
layer flow will generally be ESE. This will cause the moist sector
that has been impacting South Florida recently to become detached
and move westerly over the open Gulf waters. An intrusion of drier
air appears to advect over the region early Sunday, with PWI < 1.5
ins being revealed by most models. This should quell widespread
storm activity. With the general easterly flow pattern,
isolated/scattered convection may develop over the coastal/metro
Atlantic region early morning, with a gradually westerly propagation
towards the interior/Gulf Coast by the afternoon/evening. Localized
flooding and locally high wind gusts are the main impacts to monitor
tomorrow.

Long Term (Monday through next Saturday)...
The relatively drier air and mid-level ridge continue to linger
into Monday across the area. Tropical Storm Gamma is forecast to
remain around the northern Yucatan peninsula while the next
tropical wave approaches Jamaica early Monday and then the Cayman
Islands later in the day. The National Hurricane Center is
monitoring this feature for potential tropical development. The
latest Tropical Weather Outlook (TWOAT) gives a 48-hour formation
chance of 30 percent and a 5-day formation chance of 60 percent.
Current guidance supports tropical moisture associated with this
wave approaching the region late Monday into Tuesday, which should
put an end to the relatively drier airmass and lower convective
coverage.

The uncertainty in the forecast increases as the week continues
due to the fact that the progression of this feature and it's
trajectory will play a large role in the setup over the region.
Current guidance supports increased moisture over the area with
the disturbance progressing into the eastern Gulf of Mexico.
Obviously a more easterly track could bring the disturbance closer
to the peninsula. A more westerly track combined with some
development of the disturbance could allow a slot of drier air to
enter the region from the Atlantic which could allow rain chances
to be lower. Current forecast keeps the convective focus over the
western half of the peninsula which has a higher chance of being
located in the region of enhanced tropical moisture. Past mid-
week, kept the forecast closer to climo for PoPs due to the
uncertainty with the disturbance and the potential for the dry
slot to hang around. Recent saturating rainfall creates a concern
for flooding through the extended which could be potentially
exacerbated by this disturbance providing rich tropical moisture
to the region.

Marine...
Showers and thunderstorms are likely through Saturday, as a front
remains stalled across the area. Gentle to moderate northeast to
east breezes should prevail. The primary marine hazards are
lightning, waterspouts, and locally higher winds and waves near
thunderstorms.

Beach Forecast...
Astronomically higher than normal tides may result in isolated minor
coastal flooding along coastal Miami-Dade, Broward, Palm Beach
counties.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  77  88  77  88 /  50  30  30  40
Fort Lauderdale  79  90  79  90 /  40  30  30  40
Miami            79  90  79  90 /  30  20  30  40
Naples           74  90  76  90 /  50  40  40  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday evening for FLZ068-072>074-168-172-
     173.

AM...None.
GM...None.
&&

Update...11/HVN
Hazardous weather outlook, Oct 3, 5:38 PM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
538 PM EDT Sat Oct 3 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
040945-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
538 PM EDT Sat Oct 3 2020

...Flash Flooding Possible East Coast Metro Areas...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Flooding: Flooding of urban and poorly drained areas is expected,
mainly for the east coast metro areas. Flash flooding is possible. A
Flood Watch remains in effect for these areas.

Thunderstorms: Thunderstorms are possible with gusty winds and
lightning being the primary hazards.

Coastal Flooding: In addition to flooding from heavy rainfall,
coastal flooding is also possible near high tide cycles along the
Atlantic coast.

Waterspouts: Waterspouts are possible over all the local waters.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Given recent heavy rainfall flooding is possible for the east coast
metro areas into next week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report winds and flooding to the National
Weather Service forecast office in Miami. Please relay any information
about observed severe weather to the NWS while following all local,
state, and CDC guidelines.For more information...visit the National
Weather Service in Miami website at www.weather.gov/miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, Oct 3, 3:24 PM EDT, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Miami FL
324 PM EDT Sat Oct 3 2020

FLZ073-075-173-174-032030-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
324 PM EDT Sat Oct 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MIAMI-DADE COUNTY UNTIL
430 PM EDT...

* At 323 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  northwest of Key Largo to near Rock Harbor. Movement was northwest
  at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Homestead, Homestead General Airport, Homestead Miami Speedway, The
  Redland, Florida City, Everglades National Park, Royal Palm Ranger,
  Mahogany Hammock, Pa-Hay-Okee Overlook and Leisure City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2540 8088 2558 8051 2533 8031 2528 8036
      2530 8039 2527 8040 2523 8053 2524 8054
      2521 8057 2524 8055 2524 8057 2518 8066
      2518 8063 2516 8065 2517 8068 2515 8073
      2516 8072 2516 8077 2514 8077
TIME...MOT...LOC 1923Z 156DEG 19KT 2516 8053 2502 8042

HVN
Special weather statement, Oct 3, 3:33 PM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Miami FL
333 PM EDT Sat Oct 3 2020

FLZ063-066-070-032030-
Hendry FL-Inland Collier County FL-Glades FL-
333 PM EDT Sat Oct 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLLIER...
NORTHWESTERN HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 430 PM
EDT...

* At 333 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  northeast of Felda to 6 miles east of Immokalee. Movement was
  northwest at 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Labelle, Ave Maria, Immokalee, Port La Belle, Felda, Big Corkscrew
  Island, Muse, Corkscrew Swamp Sanctuary, Keri, Sunniland, Bunker
  Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2642 8156 2688 8156 2670 8123 2619 8131
      2641 8166
TIME...MOT...LOC 1933Z 145DEG 8KT 2660 8131 2639 8134

HVN
Special weather statement, Oct 3, 4:24 PM EDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Miami FL
424 PM EDT Sat Oct 3 2020

FLZ073-173-174-032115-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
424 PM EDT Sat Oct 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
515 PM EDT...

* At 424 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Everglades National Park, or
  near Homestead General Airport, moving north at 5 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Homestead, Homestead General Airport, The Redland, Florida City,
  Everglades National Park, Royal Palm Ranger, Leisure City and
  Inlikita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2541 8043 2533 8059 2554 8080 2567 8048
TIME...MOT...LOC 2024Z 165DEG 6KT 2540 8055

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 8:10 PM EDTSpecial Marine WarningMFL35 min
Oct 3, 8:12 PM EDTSpecial Marine WarningMFL33 min
Oct 3, 8:39 PM EDTSpecial Marine WarningMFL96 min
Oct 3, 10:09 PM EDTSpecial Marine WarningMFL96 min
Oct 3, 10:14 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Oct 4, 3:53 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach5 days
Oct 4, 6:41 AM EDTSpecial Marine WarningMFL34 min
Oct 4, 2:35 PM EDTSpecial Weather StatementMFLCollier40 min
Oct 4, 3:39 PM EDTSpecial Weather StatementMFLCollier51 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.